Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 239-244
http://dx.doi.org/10.1155/S0161171291000261

Vieta's triangular array and a related family of polynomials

Department of Mathematics, San Francisco State University, San Francisco 94132, CA, USA

Received 2 November 1988; Revised 12 December 1988

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neville Robbins, “Vieta's triangular array and a related family of polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 239-244, 1991. https://doi.org/10.1155/S0161171291000261.